# SDR ASAA2021102336387

- Difficulty date: October 23, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 32,256 hours, 10,298 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA WX RADAR NOT WORKING IN AUTO MODE APPEARS TO ONLY BE RETURNING GROUND CLUTTER. MANUAL MODE WORKED NORMAL. GROUNDED - YES. ACCOMPLISHED OPERATIONAL TEST OF THE WX RADAR REF B737-900 AMM TASK 34-43-00-710-802-001. ALL TESTS PASSED. THERE IS NO HISTORY WITHIN THE LAST 120 DAYS. ALL GROUND VERIFICATION TESTS GOOD. THIS CLEARS MEL 34-15H C/N 23048413, SEAMC SCOTT NOTIFIED. ALL PLACARDS REMOVED.
